Bad days, maybe temporarily?

Discussion in 'Support' started by Quentino, Jul 26, 2014.

tinnitus forum
    1. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      Having bad days... T is louder ( shhhhh in my right ear). But when it increased i had a little cold and i begun for five days anti inflammatory medications for five days ( my Ent said that i had a little "glue" in the right ear).

      Moreover, he said those med cause stress and "anger",increase neevosity. Can it be linked?

      I would be so happy if it was temporarly!
       
    2. I who love music
      Cheerful

      I who love music Member

      Location:
      Michigan
      Tinnitus Since:
      mid seventies
      Anti inflammatory medicine is like aspirin and Motrin, and I cannot take them because it triples my T.
       
    3. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      So it will lower when i'll stop i suppose. I hope!
       
    4. Ken219
      No Mood

      Ken219 Member

      Location:
      New York Area
      Tinnitus Since:
      Summer of 1990
      Cause of Tinnitus:
      Noise exposure?
      @Quentino From my experience it will take its course. Please do not stress over it. It should clam down remember what goes up must come down!
       
      • Like Like x 2
    5. @I who love music

      Interesting, i am on Diclofenac (Voltaren) since 10 Days due to my bad jaw. My T has increased a bit during this and i think of dropping the anti inflammatory.
       
    6. billie48
      Sunshine

      billie48 Member Benefactor Hall of Fame Ambassador Team Research

      Location:
      Vancouver, Canada
      Tinnitus Since:
      03/2009
      Most spikes will likely settle to baseline. So don't panic about it. Let the meds run its course and manage your emotional response for the time being. Sometimes the negative reaction can bring more hurt than the ringing.
       
      • Agree Agree x 1
    7. Marlene
      English

      Marlene Member Benefactor

      Location:
      Poole Dorset England
      Tinnitus Since:
      July 1996
      Cause of Tinnitus:
      Bacterial virus
      Last evening we had bad thunder,lightning,and heavy rain ,boy my ears completely blocked ,ears sky hi,and headache Satan wouldn't want.So not a happy day at all,even Migraleve not put it to bed this day,balance affected to bad,put it all down today to last nights weather,anyone in UK had a bad day today.Roll on winter ,at least the weathers consistent know where I am with winter.Hi Nick hope your jaw gets better soon. Long 10 days with that pain.
       
    8. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      I precise my meds are prendnisolone. And my T is more than a shhhhh , and by increasing I mean ut seems more present, no sudden spikes ( or not linked with meds i think, and very rare)
       
    9. Teri
      Artistic

      Teri Member Benefactor

      Tinnitus Since:
      4/2014
      Quentino....Ibuprophen spikes my T. It will go down. No worries.
       
    10. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      My five days treatment is finished... Hope the shhhh/ static noise like sound that i now hear even with TV goes down :(
       
    11. ampumpkin
      Amused

      ampumpkin Member Benefactor

      Location:
      Montreal
      Tinnitus Since:
      Onset: 12/2007 Increase: 04/2014
      Cause of Tinnitus:
      2007: Meds(Antidepressant) 2014: Meds(Antibiotics)
      @Quentino be careful with meds! Always check the list of ototoxic meds before taking anything. My T is due to antidepressant in 2007 and my increase in 2014 is due to antibiotics... be careful :)!!
       
    12. Quentino
      Tired

      Quentino Member

      Location:
      France
      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Decrease of Hearing i presume.
      I know, but it's the ENT specialist in T who gave me those. I also tried to play online with friends with the minimum volume... Seems a possible cause but how is this possible? The sound was really low!
       

Share This Page

Loading...
Similar Threads
  1. MrNobody
    Replies:
    3
    Views:
    167
  2. Natalie Roberts
    Replies:
    13
    Views:
    322
  3. Mam1526
    Replies:
    14
    Views:
    827
  4. Nich
    Replies:
    7
    Views:
    857
  5. Carlos1
    Replies:
    13
    Views:
    1,178
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.